Vol. 23, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The regular open continuous images of complete metric spaces

Howard Henry Wicke

Vol. 23 (1967), No. 3, 621–625
Abstract

This article characterizes the regular T0 open continuous images of complete metric spaces. These images are shown to be the regular T0-spaces having monolonically complete bases of countable order. This follows from a theorem of Worrell and Wicke and a theorem below which shows that every regular T0-space having a monotonically complete base of countable order is an open continuous image of a complete metric space.

Mathematical Subject Classification
Primary: 54.35
Milestones
Received: 23 August 1966
Published: 1 December 1967
Authors
Howard Henry Wicke